On the genus of elliptic fibrations

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


A simply connected topological space is called elliptic if both π*(X, ℚ) and H*(X, ℚ) are finite-dimensional ℚ-vector spaces. In this paper, we consider fibrations for which the fibre X is elliptic and H*(X, ℚ) is evenly graded. We show that in the generic cases, the genus of such a fibration is completely determined by generalized Chern classes of the fibration.

Original languageEnglish
Pages (from-to)597-606
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - Feb 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On the genus of elliptic fibrations'. Together they form a unique fingerprint.

Cite this